I have read about
that trial too. I am not sure whether it's naltrexone (full dose, app. 50 - 300 mg each capsule) or LDN, low dose naltrexone (which is 3.0 mg -4.5mg each capsule) they are using in combination with Wellbutrin. Wellbutrin is an anti depressant, I think.
Anyway, LDN is special....I know for sure that I personally have gained a lot on it, and I am not alone. And of course; some people are losing weight on it. You never know, LDN is always working on an individual level.
LDN may lead to a weight loss if you suffer from any side effects while using it. One of the side effects is provocating candida overgrowth, which automatically will lead to increased diarrhea and weight loss. An other side effects can be nauseau that could occur the first weeks on LDN. (seldom, anyway)
You need to get rid of the overgrowth by using a proper medicine against candida overgrowth. Candidiasis is not easy to get rid of. If you google candida and LDN, you will find different treatments suggested.,
I am glad your son is doing better and is gaining now. I hope that he is able to use LDN in the future without any problems. You could always consider some milder maintainance medicine in combination with LDN later. Asacol is one of the meds possible to mix with ldn.
The best to you and your son!
Post Edited (BeeSting) : 2/25/2011 7:20:46 AM (GMT-7)